# SDR 2023FA0000769

- Difficulty date: June 30, 2023
- Submitted: November 21, 2023
- Operation: General aviation
- Aircraft: D2WOL
- Make and model: Cessna 208B
- Aircraft serial: 208B5511
- Aircraft time: 794 hours
- Engine: Pwa PT6*
- Engine time: 794 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Missing
- Location: Fuel Shutoff Vlv
- Part time: 794 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LATEST INSPECTION IT WAS REQUIRED TO OPEN UP THE LOWER WING ROOT PANELS. WHEN LOWERED I NOTICED A SMALL AMOUNT OF FUEL ON THE TOP SIDE OF THE PANEL. THE LEAK WAS FOUND TO BE THE LH AFT FUEL SELECTOR VALVE. I PEELED AWAY THE PRO SEALANT AND SPLIT THE VALVE TO FIND WHERE A SMALL O-RING SHOULD BE THERE WAS NONE BUT RATHER WAS FILLED WITH PRC INSTEAD (AIPC 28-23-01 FIG 1 ITEM 19.
